# SDR COMA0460372

- Difficulty date: June 15, 2004
- Submitted: June 18, 2004
- Operation: Air carrier
- Aircraft: N962CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7123
- Aircraft time: 20,671 hours, 18,452 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND RIGHT SIDE CABIN ON CABLE INTERCOSTAL UNDER EMERGENCY EXIT BETWEEN 409 AND 128 TO 559 PRESSURE FLOOR SKIN.  REPAIRED DAMAGE ON CABLE INTERCOSTAL UNDER EMERGENCY EXIT IAW REO 601R-53-41-223.
